# SDR CHQA200900024

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 18,679 hours, 13,622 cycles
- Engine: Allsn AE3007A
- Engine time: 17,887 hours, 13,616 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5306, STL TO EWR - THE FLIGHT CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE AND E1 AND E2 REVERSER DISAGREE MESSAGE DURING CLIMB-OUT.  THE AIRCRAFT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  THE CMC WAS DOWNLOADED AND HAD MESSAGES FOR RIGHT LANDING GEAR WOW PROX SWITCH FAIL AND NOSE LANDING GEAR WOW PROX SWITCH FAIL.  BOTH OF THE RIGHT MAIN LANDING GEAR WOW PROX SWITCHES WERE REPLACED AND THE WOW PROX SWITCH HARNESS WAS RANG OUT WITH NO DEFECTS NOTED.  THE NOSE LANDING GEAR WOW PROX SWITCH AND HARNESS WERE REPLACED BECAUSE OF SIGNS OF CORROSION.  THE AIR/GROUND SYSTEM WAS THEN TESTED AND OPERATED NORMALLY
